PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae - Vol 42, No 4 (2019)

Log in or Register to get access to full text downloads.

Remember me or Register

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

Inverses of disjointness preserving operators in finite dimensional pre-Riesz spaces EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Anke Kalauch, Bas Lemmens, Onno van Gaans 423-430
http://dx.doi.org/10.2989/16073606.2018.1451405
On the interior of a submodule with respect to a set of ideals EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Seçil Çeken 431-446
http://dx.doi.org/10.2989/16073606.2018.1457097
Directed partial orders on unital algebras EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Jingjing Ma 447-450
http://dx.doi.org/10.2989/16073606.2018.1457098
An identity in prime superalgebras EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Ajda Fošner, Maja Fošner, Benjamin Marcen 451-464
http://dx.doi.org/10.2989/16073606.2018.1458756
A new family of Lerch-type zeta functions interpolating a certain class of higher-order Apostol-type numbers and Apostol-type polynomials EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Irem Kucukoğlu, Yilmaz Simsek, H.M. Srivastava 465-478
http://dx.doi.org/10.2989/16073606.2018.1459925
On Bourbaki associated prime divisors of an ideal EMAIL FULL TEXT
DOWNLOAD FULL TEXT
A.R. Aliabad, M Badie 479-500
http://dx.doi.org/10.2989/16073606.2018.1459924
Two homoclinic solutions of anonperiodic fourth-order impulsive differential equation EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Fanchao Kong 501-516
http://dx.doi.org/10.2989/16073606.2018.1461705
Some properties of the Nesterenko differential sequence EMAIL FULL TEXT
DOWNLOAD FULL TEXT
K Charalambous, P.G.L. Leach, R Sinuvasan 517-532
http://dx.doi.org/10.2989/16073606.2018.1461706
Further results on monotonic graph invariants and bipartiteness number EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Hanlin Chen, Jia-Bao Liu 533-549
http://dx.doi.org/10.2989/16073606.2018.1462271
Extended Keller Graph and its properties EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Magdalena Lysakowska 551-560
http://dx.doi.org/10.2989/16073606.2018.1462865


ISSN: 1727-933X
AJOL African Journals Online